Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On spherical submanifolds with nullity


Authors: Marcos Dajczer and Detlef Gromoll
Journal: Proc. Amer. Math. Soc. 93 (1985), 99-100
MSC: Primary 53C42; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1985-0766536-0
MathSciNet review: 766536
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a new condition for spherical submanifolds with positive relative nullity. As an application we obtain that the Ricci curvature is bounded from above by the curvature of the ambient space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53C40

Retrieve articles in all journals with MSC: 53C42, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0766536-0
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society